VOL. 43 · NO. 6 | December, 1972
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 43 (6), (December, 1972) DOI: 10.1214/aoms/1177690847
No abstract available
Front Matter
Ann. Math. Statist. 43 (6), (December, 1972)
No abstract available
News
P. Revesz, I. Vincze
Ann. Math. Statist. 43 (6), (December, 1972) DOI: 10.1214/aoms/1177690849
No abstract available
Articles
R. J. Beran
Ann. Math. Statist. 43 (6), 1749-1766, (December, 1972) DOI: 10.1214/aoms/1177690850
C. Villegas
Ann. Math. Statist. 43 (6), 1767-1791, (December, 1972) DOI: 10.1214/aoms/1177690851
No abstract available
P. K. Bhattacharya
Ann. Math. Statist. 43 (6), 1792-1807, (December, 1972) DOI: 10.1214/aoms/1177690852
Milton Sobel, George H. Weiss
Ann. Math. Statist. 43 (6), 1808-1826, (December, 1972) DOI: 10.1214/aoms/1177690853
No abstract available
L. H. Crow, I. N. Shimi
Ann. Math. Statist. 43 (6), 1827-1838, (December, 1972) DOI: 10.1214/aoms/1177690854
Konrad Behnen
Ann. Math. Statist. 43 (6), 1839-1851, (December, 1972) DOI: 10.1214/aoms/1177690855
Morris L. Eaton, Richard A. Olshen
Ann. Math. Statist. 43 (6), 1852-1860, (December, 1972) DOI: 10.1214/aoms/1177690856
P. K. Bhattacharya, Robert P. Smith
Ann. Math. Statist. 43 (6), 1861-1873, (December, 1972) DOI: 10.1214/aoms/1177690857
Thomas G. Kurtz
Ann. Math. Statist. 43 (6), 1874-1883, (December, 1972) DOI: 10.1214/aoms/1177690858
Norman Starr
Ann. Math. Statist. 43 (6), 1884-1893, (December, 1972) DOI: 10.1214/aoms/1177690859
Stratton C. Jaquette
Ann. Math. Statist. 43 (6), 1894-1901, (December, 1972) DOI: 10.1214/aoms/1177690860
D. Szasz
Ann. Math. Statist. 43 (6), 1902-1913, (December, 1972) DOI: 10.1214/aoms/1177690861
Shashikala Sukhatme
Ann. Math. Statist. 43 (6), 1914-1926, (December, 1972) DOI: 10.1214/aoms/1177690862
Louis Gordon
Ann. Math. Statist. 43 (6), 1927-1934, (December, 1972) DOI: 10.1214/aoms/1177690863
Jakov Snyders
Ann. Math. Statist. 43 (6), 1935-1943, (December, 1972) DOI: 10.1214/aoms/1177690864
Balram S. Rajput, Stamatis Cambanis
Ann. Math. Statist. 43 (6), 1944-1952, (December, 1972) DOI: 10.1214/aoms/1177690865
L. H. Koopmans, C. Qualls
Ann. Math. Statist. 43 (6), 1953-1960, (December, 1972) DOI: 10.1214/aoms/1177690866
Richard Holley
Ann. Math. Statist. 43 (6), 1961-1967, (December, 1972) DOI: 10.1214/aoms/1177690867
Frank B. Knight
Ann. Math. Statist. 43 (6), 1968-1976, (December, 1972) DOI: 10.1214/aoms/1177690868
Short Communications
John S. Ramberg
Ann. Math. Statist. 43 (6), 1977-1980, (December, 1972) DOI: 10.1214/aoms/1177690869
Khursheed Alam, James R. Thompson
Ann. Math. Statist. 43 (6), 1981-1990, (December, 1972) DOI: 10.1214/aoms/1177690870
Ramon C. Littell
Ann. Math. Statist. 43 (6), 1991-1992, (December, 1972) DOI: 10.1214/aoms/1177690871
Glen Meeden
Ann. Math. Statist. 43 (6), 1993-1999, (December, 1972) DOI: 10.1214/aoms/1177690872
Toby Berger
Ann. Math. Statist. 43 (6), 2000-2003, (December, 1972) DOI: 10.1214/aoms/1177690873
Pranab Kumar Sen
Ann. Math. Statist. 43 (6), 2004-2012, (December, 1972) DOI: 10.1214/aoms/1177690874
Dana Vorlickova
Ann. Math. Statist. 43 (6), 2013-2018, (December, 1972) DOI: 10.1214/aoms/1177690875
Paul Seeger
Ann. Math. Statist. 43 (6), 2019-2023, (December, 1972) DOI: 10.1214/aoms/1177690876
Robert Hultquist, Erwin M. Atzinger
Ann. Math. Statist. 43 (6), 2024-2030, (December, 1972) DOI: 10.1214/aoms/1177690877
A. R. Sen
Ann. Math. Statist. 43 (6), 2031-2034, (December, 1972) DOI: 10.1214/aoms/1177690878
E. D. Rothman, Michael Woodroofe
Ann. Math. Statist. 43 (6), 2035-2038, (December, 1972) DOI: 10.1214/aoms/1177690879
David L. Burdick
Ann. Math. Statist. 43 (6), 2039-2040, (December, 1972) DOI: 10.1214/aoms/1177690880
Khursheed Alam
Ann. Math. Statist. 43 (6), 2041-2044, (December, 1972) DOI: 10.1214/aoms/1177690881
Dieter Landers, Lothar Rogge
Ann. Math. Statist. 43 (6), 2045-2049, (December, 1972) DOI: 10.1214/aoms/1177690882
Charles J. Stone
Ann. Math. Statist. 43 (6), 2050-2052, (December, 1972) DOI: 10.1214/aoms/1177690883
J. Robinson
Ann. Math. Statist. 43 (6), 2053-2057, (December, 1972) DOI: 10.1214/aoms/1177690884
E. J. Hannan, C. C. Heyde
Ann. Math. Statist. 43 (6), 2058-2066, (December, 1972) DOI: 10.1214/aoms/1177690885
R. Shantaram, W. Harkness
Ann. Math. Statist. 43 (6), 2067-2071, (December, 1972) DOI: 10.1214/aoms/1177690886
David C. Heath, William D. Sudderth
Ann. Math. Statist. 43 (6), 2072-2077, (December, 1972) DOI: 10.1214/aoms/1177690887
John E. Rolph, Ralph E. Strauch
Ann. Math. Statist. 43 (6), 2078-2082, (December, 1972) DOI: 10.1214/aoms/1177690888
A. Ephremides, J. B. Thomas
Ann. Math. Statist. 43 (6), 2083-2089, (December, 1972) DOI: 10.1214/aoms/1177690889
Douglas P. Kennedy
Ann. Math. Statist. 43 (6), 2090-2094, (December, 1972) DOI: 10.1214/aoms/1177690890
C. H. Raifaizen
Ann. Math. Statist. 43 (6), 2095-2098, (December, 1972) DOI: 10.1214/aoms/1177690891
Howard J. Weiner
Ann. Math. Statist. 43 (6), 2099-2103, (December, 1972) DOI: 10.1214/aoms/1177690892
Howard H. Stratton
Ann. Math. Statist. 43 (6), 2104-2109, (December, 1972) DOI: 10.1214/aoms/1177690893
Back Matter
Ann. Math. Statist. 43 (6), (December, 1972)
No abstract available
Back to Top